# SDR DHL2003720003

- Difficulty date: March 25, 2003
- Submitted: March 26, 2003
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Lack Of Lube
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

NOSE GEAR WOULD NOT EXTEND ACCOMPLISHED ABNORMAL PROCEDURE AND NOSE GEAR EXTENDED.	  LUBRICATED ALL DOOR LATCHES AND PERFORMED GEAR SWING NUMEROUS TIMES IAW B-M/M 32-30-00. NO DEFECTS NOTED.
